# SDR DL757030838

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 44,762 hours, 21,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N330511
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS BELOW THE C2 DOOR CUTOUT AT FS 1396 BETWEEN STRINGERS 27R & 29R.  THE DENTS WERE REMOVED WITH 2 CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH A SINGLE ALUMINUM DOUBLER REPAIR PER ER/A 385618-14, REV A.
